IJPAM: Volume 106, No. 4 (2016)
THE GENERALIZED GAUSS HYPERGEOMETRIC FUNCTIONS
Department of Mathematics
Faculty of Science and Arts
University of Kahramanmaraş
Sütçü İmam, 46000 Kahramanmaraş, TURKEY
Abstract. In this paper, we establish certain generalized Grüss type inequality for generalized fractional integral inequalities involving the generalized Gauss hypergeometric function. Moreover, we also consider their relevances for other related known results.
Received: October 21, 2015
AMS Subject Classification: 26D10, 26A33
Key Words and Phrases: integral inequalities, Grüss inequality, fractional integrals and fractional derivatives, Gauss hypergeometric functions
Download paper from here.
DOI: 10.12732/ijpam.v106i4.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 1103 - 1114